| Model Number |
ACT1520 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a liver tumor ablation and after the puncture, the water circulation was blocked.They replaced the product to resolve the issue.There was no patient injury.